# SDR DLM88970453

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT 2500-3000 FEET ON APPROACH, F/A REPORTED SMOKE SMELL IN CABIN.  CAPTAIN DECLARED AN EMERGENCY.  THE TOWER REPORTED THAT THE A/C WAS DESCENDING THROUGH A LAYER OF SMOKE.  F/A CONTINUED TO SMELL SMOKE WITH NO VISUAL SMOKE IN CABIN.  A/C WAS INSPECTED AT END OF RUNWAY AND CLEARED TO GATE WITH NO FURTHER INCIDENT.
